Equity style allocation:a nonparametric approach

Subbiah, Mohan and Fabozzi, Frank J. (2016) Equity style allocation:a nonparametric approach. Journal of Asset Management, 17 (3). pp. 141-164. ISSN 1479-179X

Full text not available from this repository.


In this article we provide a framework to assist with style allocation in Asian equity funds. We implement a nonparametric methodology to capture short-term stable time-varying relationships of otherwise long-term unstable relationships between numerous macroeconomic variables and style returns. We find that a nonparametric forecasting methodology produces positive performance after allowing for transaction costs, while the equivalent parametric forecasts are negative. The model can be implemented through tilting a funds style exposure to enhance performance. Even in the context of a long-only fund, the style exposures of the proposed model can be implemented as long–short exposures relative to a benchmark. Because the model is presented as a self financing market-neutral model, its implementation can be leveraged directly in a market-neutral fund or indirectly as (leveraged) style exposures in a long-only fund.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Asset Management
Uncontrolled Keywords:
ID Code:
Deposited By:
Deposited On:
26 May 2016 10:16
Last Modified:
16 Sep 2023 01:20